Research

Limit theorems for monolayer ballistic deposition in the continuum


Reference:

Penrose, M. D., 2001. Limit theorems for monolayer ballistic deposition in the continuum. Journal of Statistical Physics, 105 (3-4), pp. 561-583.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1023/A:1012275725505

Related URLs:

Details

Item Type Articles
CreatorsPenrose, M. D.
DOI10.1023/A:1012275725505
Related URLs
URLURL Type
http://arxiv.org/abs/cond-mat/0106163Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7445

Export

Actions (login required)

View Item